# SDR N6WA2014051201

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,159 hours, 16,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY GLOW MISSING AT EMERGENCY EXIT ROW.  SECURED EMERGENCY EXIT FLOOR PATH LUMINESCENT PANEL AT ROW 18CD IAW AMM 33-51-01.
